# SDR U2RA227DHN043

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 52,008 hours, 18,231 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: BACC2C4CO3380EG
- Condition: Nicked
- Location: Zone 100
- Part time: 52,008 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN CABLE RUN A2B, APROX 6 INCHES FWD OF STA BS460 HAS A NICK.
